Personal Information
Mahadi Ddamulira

Institute of Analysis and Number Theory, Graz University of Technology, Manisa, Austria

Mahadi Ddamulira
From 09/2016 to 04/2020, Doctoral Program in Natural Sciences - Mathematics , Austria
From 09/2015 to 08/2016, Postgraduate Diploma in Mathematics , Italy
From 08/2014 to 06/2015, Master of Science in Mathematical Sciences , Ghana
From 08/2009 to 06/2012, Bachelor of Science with Education , Uganda
Work Experiences
From 09/2016 to 08/2020, Research Assistant , Graz University of Technology
Diophantine Equations
Linear Recurrence Sequences
Linear forms in logarithms
Baker's method
Subspace Theorem
Journal Articles
'On the x-coordinates of Pell equations which are k-generalized Fibonacci numbers', Journal of Number Theory, Elsevier BV, ISSN: 0022-314X, Volume 207, 2020, Page No. 156-195. M. Ddamulira and F. Luca
'On the problem of Pillai with Padovan numbers and powers of 3', Studia Scientiarum Mathematicarum Hungarica, Akadémiai Kiadó Zrt., ISSN: 0081-6906, Volume 56, N0. 3, 2019, Page No. 364-379. M. Ddamulira
' On a problem of Pillai with k-generalized Fibonacci numbers and powers of 2', Monatshefte für Mathematik, Springer-Verlag GmbH Austria, ISSN: 0026-9255, Volume 187, No. 4, 2018, Page No. 635–664. M. Ddamulira, C.A. Gomez, and F. Luca.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186